RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, Number 3, Pages 94–106 (Mi basm273)  

This article is cited in 4 scientific papers (total in 4 papers)

Research articles

Convex quadrics

Valeriu Soltan

George Mason University, Fairfax, Virginia, USA

Abstract: We introduce and describe convex quadrics in $\mathbb R^n$ and characterize them as convex hypersurfaces with quadric sections by a continuous family of hyperplanes.

Keywords and phrases: convex set, convex hypersurface, quadric hypersurface, quadric curve, planar section.

Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 52A20
Received: 21.11.2010
Language: English

Citation: Valeriu Soltan, “Convex quadrics”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, no. 3, 94–106

Citation in format AMSBIB
\Bibitem{Sol10}
\by Valeriu~Soltan
\paper Convex quadrics
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2010
\issue 3
\pages 94--106
\mathnet{http://mi.mathnet.ru/basm273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2791980}
\zmath{https://zbmath.org/?q=an:1219.52005}


Linking options:
  • http://mi.mathnet.ru/eng/basm273
  • http://mi.mathnet.ru/eng/basm/y2010/i3/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Valeriu Soltan, “Convex solids with hyperplanar midsurfaces for restricted families of chords”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 23–40  mathnet  mathscinet  zmath
    2. Soltan, Valeriu, “Convex solids whose point-source shadow-boundaries lie in hyperplanes”, Journal of Geometry, 103:1 (2012), 149–160  crossref  mathscinet  zmath  scopus
    3. Soltan, Valeriu, “Convex solids with hyperplanar shadow-boundaries”, J. Convex Anal., 19:3 (2012), 591–607  mathscinet  zmath  isi
    4. Soltan V., “Convex Surfaces With Planar Polar Sets and Point-Source Shadow-Boundaries”, J. Convex Anal., 24:2 (2017), 645–660  mathscinet  zmath  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:182
    Full text:33
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019